# SDR FDEA200908313194

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 77,279 hours, 26,004 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ACA7087503
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER MAIN CABIN FLOOR, LARGE SECTION OF NR 2 SYS DUCT PUSHED FWD.  CAUSE UNKNOWN.  FOUND BROKEN FITTING AT STA 735.  REMOVED SYS 2 CLAMPS AND DUCTS.  INSPECTED DUCTS AND FLANGES FOR CRACKS, FOUND TO BE SERVICEABLE.  REINSTALLED DUCTS AND CLAMPS.  REPLACED BROKEN FITTING.  COMPLIED WITH EA 8-3610-132745 SUPPORT BRACKET AND JOINT REPLACEMENT SB DC-10-36-071.    PERFORMED DUCT LEAK CHECK, NO LEAKS NOTED.
